# SDR SCNA20211208098

- Difficulty date: November 24, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8
- Aircraft serial: 30637
- Aircraft time: 65,808 hours, 23,450 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEFECT: ON DEPARTURE THE FLAPS WOULD NOT RETRACT, PER QRH ALTERNATE FLAP EXTENSION WAS ATTEMPTED IMEDIATELY A TRAILING EDGE ASSYMETRY DEVELOPED ALT FLAP EXTENSION WAS STOPPED FLIGHT LANDED FLAPS 5 NOTIFIED MC   RESOLUTION: PERFORMED FIM 27-59 TASK 807. FOUND # 7 FLAP SKEW SENSOR FAULT AND FOUND C/B P6-2 (A11) POPPED. RESET C/B AND REPLACED #7 FLAP SKEW SENSOR REF AMM 27-59-01. OPS CK GOOD.
